# SDR ABXA9801075

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56433215
- Condition: Corrosion
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON LEFT WING UPPER TRAILING EDGE SKIN.  REPAIRED IAW ABX REA D857-17828MR.
